Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Sore throat, burst eardrum, muscle aches, tremors, fatigue, abdominal pain, blood in stool. Taken antibiotics. Suggestions?

I've had an extremely sore throat, burst ear drum, muscle aches, extreme body shakes, extreme fatigue and lower tight stomach pain. I also have had blood in my poo after I go. I've had 2 courses of antibiotics and for both, the day after I've stopped all my symptoms have come back! I'm 18 and female and usually healthy.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
both the problems are connected that is allergies and they are food allerges
one or mre of foods can cause allergy leading to sinus and stomach problemsyour ear problems are the sinus involvemet and stomach are due to foods
get blood serum tests for food specific antibodies for milk wheat potato chana rice nuts egg and common food we take
avoid on or more foods coming in tests and after few wk of withdrawl you can feel batter
till then use antiallergic tablets
antacid liquids
antiallergic syps and metronidazole for stomach
to control it
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor